# SDR UPS99830446

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CABIN CARGO SUB FLOOR AT RBL 27 SEAT TRACK CORRODED STA 55 DOT G952.  FABRICATED AND INSTALLED SEAT TRACK AND PANEL IAW DC8 DRAWING 588958 8 AND DC8 SRM 51-3-0.
